×

Sur quelques opérateurs linéaires différentiels. (French) Zbl 0117.04903

PDF BibTeX XML Cite
Full Text: DOI Numdam

References:

[1] Boas, R.P.. - Functions of exponential type, III. Duke Math. Journal, vol. II (1944), p. 507-511. · Zbl 0063.00484
[2] Bourlet, C.. - Sur les opérations en général et les équations différentielles linéaires d’ordre infini. Ann. Sci. Ecole norm. sup., 3e série, t. XIV (1897), p. 133-190. · JFM 28.0350.02
[3] Flamant, P.. - La continuité des transmutations distributives et l’extension d’une transmutation définie pour les polynômes. Comptes rendus de l’Académie des Sciences, t. I83 (1926), p. 590-592. · JFM 52.0415.02
[4] Hilb, E.. - Lineare Differentialgleichungen unendlich hoher Ordnung mit ganzen rationalen Koeffizienten. Math. Annalen, 82. Band (1921),p. I-39; 84. Band(1921),p. 16-30; 84. Band(1921), p. 43-52. · JFM 48.0480.01
[5] VON KOCH, H.. - Sur les équations différentielles linéaires d’ordre infini. Arkiv för Mathematik, Astronomi och Physik, vol. I6 (1921), N° 6. · JFM 48.0481.01
[6] Muggli, H.. - Differentialgleichungen unendlich hoher Ordnung mit konstanten Koeffizienten. Commentarii Math. Helvetici, vol. II (1938), p. 151-179; vol. I4 (1941), p. 381-393. · JFM 64.0426.02
[7] Perron, O.. - Lineare Differentialgleichungen unendlich hoher Ordnung mit ganzen rationalen Koeffizienten. Math. Annalen, 84. Band (1921), p. 31-42. · JFM 48.0480.02
[8] Pincherle, S.. - Mémoire sur le calcul fonctionnel distributif. Math. Annalen, 49. Band (1897), p. 325-382. · JFM 28.0347.02
[9] Pincherle, S.. - Le operazioni distributive e le loro applicazioni all’analisi. (Bologne1901). · JFM 32.0435.12
[10] Ritt, J.F.. - On a general class of linear homogeneous differential equations of infinite order with constant coefficients. Transactions of the American math. Society, vol. I8 (1917), p. 27-49. · JFM 46.0644.03
[11] Sikkema, P.C.. - Differential operators and differential equations of infinite order with constant coefficients (Groningen1953). · Zbl 0051.34402
[12] Sikkema, P.C.. - On linear recursion formulae. Indagationes Math., vol. XVII (1955), p. 596-607. · Zbl 0067.29103
[13] Sikkema, P.C.. - A generalization of Nördlund’s theory of principal solutions of linear difference equations. Indagationes Math., vol. XVII (1955), p. 608-620; vol. XVIII (1956), p. 83-94. · Zbl 0074.06504
[14] Valiron, G.. - Sur les solutions des équations différentielles linéaires d’ordre infini à coefficients constants. Ann. Sci. Ecole norm. sup., 3e série, t. XLVI (1929), p. 25-53. · JFM 55.0857.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.